# SDR ASAA2021062935226

- Difficulty date: June 29, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 52,097 hours, 15,395 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 4738
- Condition: Inoperative
- Location: Fuel Qty
- Part time: 50,411 hours, 15,189 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WING REFUEL PANEL CTR FUEL TANK INDICATOR INOP - COCKPIT IND NORM. GROUNDED - YES. COMPLIED WITH REMOVED AND REPLACED THE CTR REFUEL QUANTITY INDICATOR PER B737-800 AMM 28-41-61/401.
